MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH SET: 18GA X 6"; WIRE, GUIDE, CATHETER

ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH SET: 18GA X 6"; WIRE, GUIDE, CATHETER
Model Number IPN033588
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
Physician reports the catheter is kinking during insertion and is softer than usual.The device was replaced.No patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer did not return a complaint sample; however, they supplied two photos showing an arterial catheter.Visual analysis revealed that the catheter appears slightly bent/kinked; however, this cannot be officially confirmed due to the quality of the photos.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "care should be exercised that the catheter is not inadvertently kinked at the hub area when securing catheter to the patient as this may result in catheter damage, breakage and loss of arterial monitoring capabilities.Do not apply tape, staples, or sutures directly to the catheter body to reduce risk of damaging catheter, impeding catheter flow, or adversely affecting monitoring capabilities.Secure only at indicated stabilization locations." the report that the arterial catheter became kinked could not be officially confirmed through examination of the customer supplied photos.The images show that the arterial catheter was slightly bent; however, it cannot be officially confirmed if a kink was present due to the quality of the photos.A device history record review was performed, and no relevant findings were identified.The probable cause of the catheter kinking could not be determined from the supplied photos, and without the actual sample returned for analysis.Teleflex will continue to monitor and trend for exports of this nature.

Brand Name
ARROW ARTERIAL CATH SET: 18GA X 6"
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11697335
Report Number9680794-2021-00157
Device Sequence Number2936060
Product Code DQX
UDI-Device Identifier00801902101563
UDI-Public00801902101563
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberIPN033588
Device Catalogue NumberSA-04018
Device Lot Number13F19G0713
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1